Volume 23, Number 2
Previous Issue Next Issue

Ben-Yu Guo, Jie Shen & Cheng-Long Xu

J. Comp. Math., 23 (2005), pp. 113-130.

Preview Full PDF 230 1974 Abstract

Séraphin M. Mefire

J. Comp. Math., 23 (2005), pp. 131-152.

Preview Full PDF 228 2021 Abstract

Xin-Long Luo

J. Comp. Math., 23 (2005), pp. 153-164.

Preview Full PDF 221 2063 Abstract

Xia Cui

J. Comp. Math., 23 (2005), pp. 165-176.

Preview Full PDF 222 1964 Abstract

Qian-Shun Chang & Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184.

Preview Full PDF 241 1948 Abstract

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Preview Full PDF 223 1969 Abstract

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Preview Full PDF 220 1977 Abstract

Xing-Hua Wang, Wan Ma & Xiang-Jiang Mi

J. Comp. Math., 23 (2005), pp. 205-210.

Preview Full PDF 231 2067 Abstract

Bing-Sheng He & Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216.

Preview Full PDF 231 2046 Abstract

Wei Wang, Lian-Sheng Zhang & Yi-Fan Xu

J. Comp. Math., 23 (2005), pp. 217-224.

Preview Full PDF 237 1977 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard